RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 2, Pages 41–49 (Mi timm1169)  

This article is cited in 2 scientific papers (total in 2 papers)

The problem of finding a guaranteeing program control for a linear system with incomplete information

N. L. Grigorenko, Yu. A. Kondrat'eva, L. N. Luk'yanova

Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: For a linear control system with constrained control, the problem of terminal control to a target point is considered. The starting point of the process belongs to a known set, but there is no information on which point of the set is the starting point. Sufficient conditions are given for the existence of a solution of the problem in the class of Yu.S. Osipov and A.V. Kryazhimskii's guaranteeing program packages. Calculation results are presented for a model example.

Keywords: control, incomplete information, linear systems, guaranteeing program packages, program control.

Full text: PDF file (207 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 01.03.2015

Citation: N. L. Grigorenko, Yu. A. Kondrat'eva, L. N. Luk'yanova, “The problem of finding a guaranteeing program control for a linear system with incomplete information”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 2, 2015, 41–49

Citation in format AMSBIB
\Bibitem{GriKonLuk15}
\by N.~L.~Grigorenko, Yu.~A.~Kondrat'eva, L.~N.~Luk'yanova
\paper The problem of finding a guaranteeing program control for a linear system with incomplete information
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 2
\pages 41--49
\mathnet{http://mi.mathnet.ru/timm1169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408877}
\elib{http://elibrary.ru/item.asp?id=23607919}


Linking options:
  • http://mi.mathnet.ru/eng/timm1169
  • http://mi.mathnet.ru/eng/timm/v21/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Blizorukova, “On a control problem for a linear system with delay in the control”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 35–42  mathnet  crossref  crossref  mathscinet  isi  elib
    2. P. G. Surkov, “The problem of closed-loop guidance by a given time for a linear control system with delay”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 218–227  mathnet  crossref  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:116
    Full text:23
    References:31
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019